Volume 19, Number 6 (IJES 2008)                   IJIEPR 2008, 19(6): 9-20 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yari G, Djafari A. Information Covariance Matrices for Multivariate Burr III and Logistic Distributions . IJIEPR. 2008; 19 (6) :9-20
URL: http://ijiepr.iust.ac.ir/article-1-143-en.html

, yari@iust.ac.ir
Abstract:   (8910 Views)

Main result of this paper is to derive the exact analytical expressions of information and covariance matrices for multivariate Burr III and logistic distributions. These distributions arise as tractable parametric models in price and income distributions, reliability, economics, Human population, some biological organisms to model agricultural population data and survival data. We showed that all the calculations can be obtained from one main moment multi dimensional integral whose expression is obtained through some particular change of variables. Indeed, we consider that this calculus technique for improper integral has its own importance .

Full-Text [PDF 261 kb]   (1161 Downloads)    
Type of Study: Research | Subject: Other Related Subject
Received: 2010/07/20

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb